# SDR WX0A071387

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59144191
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY DOOR JAMB PAN CHAFED AT FWD END IN LOWER RADIUS.
